MathSciNet Relay Station
MathSciNet bibliographic data
MR454714 (56 #12962) 47B35 (30A58)
Abrahamse, M. B.; Ball, Joseph A. Analytic Toeplitz operators with automorphic symbol. II. Proc. Amer. Math. Soc. 59 (1976), no. 2, 323–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement